# SDR AWXA200500749

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 71,832 hours, 28,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N63111099
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

DURING FLIGHT, LT HYDRAULIC QUANTITY SHOWED ZERO.  RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE TO PTU PRESSURE SWITCH CRACKED.  REMOVED AND REPLACED LINE IAW BOEING 757 MM 29-31-00 AND BOEING 757 MM 20-11-00. NO LEAKS WERE NOTED.
